# SDR DLM88982346

- Difficulty date: November 13, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N948DL
- Make and model: Doug MD-88
- Aircraft serial: 49879
- System (JASC): 4930 · APU Engine Fuel and Control
- Part: Sensor
- Part number: 38760354
- Condition: Failed
- Location: Apu
- Part time: 6,493 hours
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AT V1, APU FLAMED OUT 122 KNOTS AND ELECTRICAL LOAD WAS PICKED UP BY RIGHT ENGINE ONLY.  DID NOT ATTEMPT TO RESTART APU.  RETURNED TO DFW.  REPLACED PS SENSOR AND SET APU FOR VERIFICATION FLIGHT.
